# SDR DALA1255943739

- Difficulty date: November 21, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 34,550 hours, 16,429 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACKED BETWEEN SPARS AT STA 111.2 NEAR DRAIN HOLES.   REMOVED DAMAGE AND REPAIRED IAW SRM 55-10-01, REPAIR 11, FIG 204.
